# SDR MBXA9800015

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336PH
- Make and model: Dorner DO328100
- Aircraft serial: 3014
- System (JASC): 3240 · Landing Gear Brake System
- Part: Connector
- Condition: Dirty
- Location: Brake System
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN - FLT 7407 - EN ROUTE FROM DEN TO DRO, THE FLIGHT CREW REPORTED THE 'EMERGENCY/PARKING BRAKE ACCUMULATOR' LOW PRESSURE ANNUNCIATION LIGHT ILLUMINATED IN-FLIGHT.  CREW PERFORMED CHECK LIST ITEM IAW FLIGHT STANDARDS MANUAL, HOWEVER, LIGHT ILLUMINATED ONCE AGAIN  A SHORT TIME LATER.  CREW ELECTED TO RETURN TO DENVER.  AIRCRAFT LANDED IN DENVER WITHOUT FURTHER INCIDENTS.  DENVER MAINTENANCE CLEANED CANNON PLUG CONNECTOR ON THE PRESSURE SWITCH.  UNABLE TO DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (X)
